# SDR DALA1034059853

- Difficulty date: November 27, 2010
- Submitted: November 30, 2010
- Operation: Air carrier
- Aircraft: N762NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47710
- Aircraft time: 79,541 hours, 80,395 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Hinge
- Condition: Gouged
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK FOUND LT HORIZONTAL STAB T/E NR 6 ELEVATOR HINGE GOUGED AT UPPER ATTACH POINT TO REAR SPAR.  REMOVED, REPAIRED AND RE-INSTALLED IAW DC-9 MM 20-16-00 & SRM 51-10-04 & SRM 51-10-03.
